MAUDE Adverse Event Report: O&M HALYARD, INC. THE LITE ONE* SURGICAL MASK, BLUE; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. THE LITE ONE* SURGICAL MASK, BLUE; ICP FACIAL PROTECTION PRODUCTS
Model Number 48100
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event reported is available for evaluation.We are awaiting receipt of sample from the reporter.Upon conclusions of the complaint investigation a follow up report will be submitted.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported that a few employees were having allergic reactions that caused wounds on the face while wearing the mask.
 
Additional Manufacturer Narrative
The samples were evaluated under ambient light conditions.The mask was found to be assembled according to the specification drawing for lot number am0343431.Each mask was opened fully and inspected on the inside and the outside.There are no defects observed on any of the samples.The failure analysis lab was not able to evaluate or confirm the root cause for the reaction experienced by the customer.A device history records (dhr) evaluation was performed for the code 48100 identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures and specifications.The product was released by quality assurance.A quality nonconformance was not reported during production.Manufacturing conducts visual and functional inspections of each device throughout production aside from the qa inspection.Notification was sent to manufacturing leaders for awareness.There was no complaint trend for the code 48100.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUÑA
km 4.5 carreterra presa la
amistad
ciudad de acuna coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
o&m halyard, inc.
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key16701812
Report Number9616096-2023-00001
Device Sequence Number14371883
Product Code FXX
UDI-Device Identifier30680651481000
UDI-Public30680651481000
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K823078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number48100
Device Catalogue Number991048100
Device Lot NumberAM0343431
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown